# SDR ASAA2016102318466

- Difficulty date: October 23, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 29,882 hours, 8,860 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Module
- Part number: 38762871
- Part serial: GE4003
- Condition: Faulted
- Location: Apu
- Part time: 11,254 hours, 13,183 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR908214, FOUND APU BITE CURRENT STATUS WITH FAULT MESSAGES 49-72101 DATA MEMORY MODULE POWER SHOWS HIGH CURRENT AND 49-72103 DATA MEMORY MODULE SHOWS CIRCUIT FAILURE. GROUNDED - YES. REMOVED AND REPLACED APU DMM PER B737-800 AMM 49-72-11. OPERATION TEST NORMAL & NO FAULTS MSG  49-72103 & 49-72101 NOTED. CLEARED MEL 49-1B.
